<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 33, No. 3) Next Issue >>
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 329—496
A note on mean value property and monotonicity
Indrajit Lahiri
MSC numbers : 26A24, 26A48
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 329—334
Domination preserving linear operators over semirings
Gwang-Yeon Lee and Hang-Kyun Shin
MSC numbers : 05C50, 15A04
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 335—342
The analysis of multigrid method for nonconforming method for the stationary stokes equations
Kab Seok Kang, Do Young Kwak, and Yoon Jung Yon
MSC numbers : Primary 65N30; Secondary 65F10
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 343—357
Almost derivations on the Banach algebra $C^n[0,1]$
Kil-Woung Jun and Dal-Won Park
MSC numbers : Primary 46J10
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 359—366
Best simultaneous approximations in a normed linear space
Sung Ho Park
MSC numbers : 41A28
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 367—376
The consistency estimation in nonlinear regression models with noncompact parameter space
Seung Hoe Choi, Hae Kyung Kimb and Sook Hee Jang
MSC numbers : 62J02
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 377—383
Mane genericity theorem for differentiable maps
Kyung Bok Lee
MSC numbers : 58F20
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 385—392
Bipartite posets with a unique optimal linear extension
Young-Jin Yoon
MSC numbers : 06A07
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 393—395
Remarks on the Reidemeister numbers
Degui Li
MSC numbers : 55M20
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 397—409
The Denjoy extension of the McShane integral
Jae Myung Park and Deok Ho Lee
MSC numbers : Primary 28B05; Secondary 46G10
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 411—417
Almost sure convergence for weighted sums of I.I.D. random variables (II)
Soo Hak Sung
MSC numbers : 60F15
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 419—425
Spectra and numerical ranges
Youngoh Yang
MSC numbers : 47A12
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 427—434
Characterization of best simultaneous approximation for a compact set
Sung Ho Park and Hyang Joo Rhee
MSC numbers : 41A28
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 435—444
Remarks on $M$-ideals of compact operators
Chong Man Cho
MSC numbers : 46A32, 41A50
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 445—453
Conformally invariant tensors on Hermitian manifolds
Koji Matsuo
MSC numbers : 53C55, 53C25
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 455—463
A bounded convergence theorem for the operator-valued Feynman integral
Byung Moo Ahn
MSC numbers : 28C20
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 465—475
Eigen 1-forms of the Laplacian and Riemannian submersions
Jeong Hyeong Park
MSC numbers : 58G25
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 477—480
An improved version of Vitali-Hahn-Saks theorem
Hong Taek Hwang and Won Sok Yoo
MSC numbers : 40B05, 40A30
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 481—485
On the growth of entire functions satisfying second order linear differential equations
Ki Ho Kwon
MSC numbers : Primary 34A20; Secondary 30D20, 30D35
Bull. Korean Math. Soc. 1996 Vol. 33, No. 3, 487—496

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd